# SDR 20000328SH020

- Difficulty date: February 8, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N3935H
- Make and model: Mooney M20J
- Aircraft serial: 240982
- Engine: Lyc IO360A3B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer Seal
- Part number: 65007
- Condition: Damaged
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DISCOVERED NR 1 CYLINDER EXHAUST PUSH ROD TUBE SEAL AREA AT CASE HALF RETAINER PROTRUDING AT AN ANGLE.  REMOVED NR 1 EXHAUST PUSH ROD, FOUND LIFTER BODY CRACKED, AND BROKEN.  LIFTER WILL NOT COME OUT.  SUBMITTER SUSPECTED CAUSE WAS STUCK EXHAUST VALVE AT SOME TIME.  ENGINE IS AT TBO AND WILL BE REPLACED.  (X)
